Lybrate.com has a nexus of the most experienced Orthopedists in India. You will find Orthopedists with more than 27 years of experience on Lybrate.com. You can find Orthopedists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Dayanand Manjunath
Knee Pain Treatment
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Joint And Muscle Problems
Treatment of Nerve And Muscle Disorders
Acl Reconstruction Procedure
Joint Dislocation Treatment
Knee Care Procedures
Joint Replacement Surgery
Ankle Pain Treatment
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Treatment of Joint Dislocation
Treatment Of Disk Slip
Treatment Of Herniated Disc
Knee Injury Treatment
Treatment of Spine Injuries
Submit a review for Dr. Dayanand ManjunathYour feedback matters!
I have problem of back pain over many yers. These problem totally destroyed my life, how can I solve it. Please help me!
I have a problems in my knee. When I walk I sounds like a crack joints. Its not paining. But its sounds like bad. Pls help me out.
I have gone through shoulder dislocation 2 years ago. It gives pain even now also. So what I do to fix it?
I have thyroid problem from 1 year. Almost 1 year back I got pain in my left leg knee and I was unable to sit on ground floor at the same time got pain in my left hand. I used medication 4-5 months but not reduced pain completely. Later on it reduced, but after words I used to get pain in my left hand again even now I am suffering from pain in my left hand. My heart beat is also increased in such a way that I can here it. My BP is varying from some times 130/90 to sometimes 140/100. please give suggestion to which specialist I can consult. And I have headache problem Which starts from my eyes. Once it comes it increases slowly. And I have to use medication compulsory to reduce it.
My mother age is 45.From one week her leg (feet) is very paining and she is having red spots (sujan) in his leg.Please advice
Are you taking medicines for the treatment of Osteoporosis?
Osteoporosis literary means porous bones or bones which have developed holes in them. This is an exaggerated terminology because in this condition the bones become thin, weak and less dense. This weakness causes them to break (fracture) easily during minor falls and injuries.
This problem affects both men and women but is more frequent and severe in women. It is estimated that every second woman over 50 years of age will have a fracture of backbone or hip or wrist in her lifetime due to osteoporosis.
Prevention is the best way of avoiding osteoporosis and is achieved by diet and exercise. One should have a good nutritious diet which gives you enough calcium, vitamin D and phosphorus like yogurt, paneer, and green leafy vegetables. Second is to have an active lifestyle by having all kind of exercises. Walking, stationary bikes, small weights, and yoga are recommended.
Once the disease occurs and osteoporosis sets in, one is usually prescribed medicines as there is almost no role of surgery. Even medicines will not improve whatever bones have been lost but will slow down further deterioration.
If you have been taking commonly prescribed medicines (Bisphosphonates-/ alendronate: used weekly or biweekly) for having low bone density, then you need to be cautious. Long-term use of these medicines has now been linked with problems in the jaw bone and atypical fractures of certain bones.
These problems are more likely to occur if a woman takes the medication on and on for many years, as happens with many women found to have osteopenia or strong family history of fractures.
The best way to prevent these complications is to give your- self a break. It is recommended that for osteoporotic women, with every decade of drug use, you should take a break of 1-2 years.
While women with milder problems and having osteopenia, should take a year-long holiday from these medicines after every five years. But always check with your doctor before starting or stopping these medicines.